# SDR AU990956

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: NB451051
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL ROD WORN PAST LIMITS IN THE AREA OF THE GUIDE ROLLERS.  ROD HAD BEEN ILLEGALLY REPAIRED USING METAL FILLER OR SIMILAR MATERIAL.
